MathSciNet Relay Station
MathSciNet bibliographic data
MR2365641 (2008h:20072) 20H10 (11F06 19B37)
Yayenie, Omer Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007), 271–287 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement